# SDR R61A201401020033

- Difficulty date: January 2, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N165HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000291
- Aircraft time: 11,358 hours, 7,063 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Nut
- Condition: Loose
- Location: Hyd Line
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, RT WING HYDRAULIC LINE JAM NUT LOOSE ON SPAR 3 WITH POSSIBLE DAMAGE TO SPAR.  MAINTENANCE REWORKED CHAFED AREA .025 MATERIAL LOSS AN ADDITIONAL WASHER WAS ADDED TO FWD SIDE OF SPAR.
